MAUDE Adverse Event Report: ABBOTT MEDICAL OPTICS SENSAR; MONOFOCAL IOLS

ABBOTT MEDICAL OPTICS SENSAR; MONOFOCAL IOLS
Model Number AR40M
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
There is no indication at the time of this report that the lens has been explanted.(b)(6).Device evaluation: complaint device was not returned for evaluation.The reported issue could not be confirmed.  the manufacturing production order (po) was evaluated and the devices were manufactured within specifications.The units were released according to specification.During manufacturing process, all lenses are cleaned and inspected under 10x microscope magnification and defective devices are rejected.  a review of the complaints related to the production order was performed and the results revealed no other complaints for this order number.A historical complaint data review was performed and results did not identify any product deficiency.  the directions for use (dfu) was reviewed.The dfu adequately provides instructions and precautions for the proper use and handling of the product.  based on the investigation results, there is no indication of a product malfunction or product quality deficiency.  all pertinent information available to abbott medical optics has been submitted.
 
Event or Problem Description
It was reported that during implantation of an ar40m intraocular lens (iol), haptic broke.No further information was provided.

Brand Name
SENSAR
Common Device Name
MONOFOCAL IOLS
Manufacturer (Section D)
ABBOTT MEDICAL OPTICS
santa ana CA
MDR Report Key5940834
Report Number2648035-2016-01429
Device Sequence Number19234171
Product Code HQL
UDI-Device Identifier05050474501829
UDI-Public(01)05050474501829(17)201112
Combination Product (Y/N)N
PMA/510(K) Number
P980040
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 09/09/2016
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Physician
Device Expiration Date11/12/2020
Device Model NumberAR40M
Device Catalogue NumberAR40M00000
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/10/2016
Initial Report FDA Received Date09/09/2016
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1